- Experiment. Math.
- Volume 17, Issue 3 (2008), 257-267.
The Minimal Dilatation of a Genus-Two Surface
We show that the minimal dilatation of pseudo-Anosov homeomorphisms of a closed oriented genus-two surface is equal to the largest root of $x^4-x^3-x^2-x+1$, which is approximately 1.72208.
Experiment. Math., Volume 17, Issue 3 (2008), 257-267.
First available in Project Euclid: 19 November 2008
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Cho, Jin-Hwan; Ham, Ji-Young. The Minimal Dilatation of a Genus-Two Surface. Experiment. Math. 17 (2008), no. 3, 257--267. https://projecteuclid.org/euclid.em/1227121381